No Cover Image

Journal article 98 views

Triangulated Categories and the Ziegler Spectrum / Grigory, Garkusha

Algebras and Representation Theory, Volume: 8, Issue: 4, Pages: 499 - 523

Swansea University Author: Grigory, Garkusha

Full text not available from this repository: check for access using links below.

Published in: Algebras and Representation Theory
ISSN: 1386-923X 1572-9079
Published: 2005
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa50921
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 499
End Page: 523